Ask an expert
Question

24 Apr 2003

Triphasil
Hi! Does Triphasil cause weight gain? And do you need to get a prescription from a doctor before you can buy it?
Answer 264 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Karen,

Triphasil is a strong pill and can cause mood swings, and/or water retention like all other pills but should not increase your appetite. You can always change to a pill that is not that strong like Femodene, Melodene etc. The progesterone –only pills (Microval, MicroNovum) on the other hand can cause an increased appetite.

Normally a pharmacist will ask for a prescription from a doctor before he/she will give you the medication, but certain pharmacists are registered to help you without a prescription. You can also go to your local clinic for help.

Regards

Ph
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.